# SDR IPXA2017012913383

- Difficulty date: January 22, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: AKC754123
- Condition: Punctured
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, TAIL CONE LOWER SKIN HAS A PUNCTURE AT BS 2224 - 2229.  REPAIRED THE SKIN IAW EA 011-5350-01-A6597 AND EO MD11-5350-63071-A.
